MAUDE Adverse Event Report: ARTHREX, INC. TENSIONLOC COLLAR AND PLUG IMPLANT 7MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENSIONLOC COLLAR AND PLUG IMPLANT 7MM; BONE FIXATION SCREW/PLATE
Model Number TENSIONLOC COLLAR AND PLUG IMPLANT 7MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 4/3/2025, it was reported by an arthrex employee via email that the collar from an ar-5207 tensionloc collar and plug cracked when the plug was hammered in.All the broken fragments were removed.The case was completed using another ar-5207 tensionloc collar and plug.This was discovered during a pcl reconstruction procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of fragments of an ar-5207, with batch number 15361486.Therefore, arthrex was able to deduce the most likely cause of the complaint.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.

Brand Name
TENSIONLOC COLLAR AND PLUG IMPLANT 7MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21942112
Report Number1220246-2025-01821
Device Sequence Number8836525
Product Code HWC
UDI-Device Identifier00888867265813
UDI-Public(01)00888867265813(11)241213(17)291130(10)15361486
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENSIONLOC COLLAR AND PLUG IMPLANT 7MM
Device Catalogue NumberAR-5207
Device Lot Number15361486
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown